# SDR DALA1052670909

- Difficulty date: November 5, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1287 L29-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1287 BETWEEN LONGERON 29L AND 30, SHEAR TIME HAS CORROSION, BEYOND LIMITS.  R & R SHEAR TIE IAW SRM 51-30-05 AND 51-30-3.
